# SDR A6WA201040975

- Difficulty date: December 28, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 17,241 hours, 16,310 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Condition: Malfunctioned
- Location: Compuster Drain
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START ON 1ST ATTEMPT, STRONG ODOR OF JET FUEL, BLEEDS REMAINED ON ENGINE BLEEDS.  RAN APU SEVERAL TIMES, NO PROBLEMS STARTING, APU, NO LEAKS NOTED, R & R BOTH PACK COALESCER BAGS IAW AMM 21, R & R APU FUEL COMBUSTOR DRAIN VALVE IAW AMM 49, RAN APU AND BOTH ENGINES WITH BOTH PACKS SELECTED FOR SEVERAL MINUTES, WITH HOT AND COLD SELECTED, NO ODORS.
